# SDR 99ZZZX732

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Loose
- Location: Lt Cowl
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MIA/TPA - FLT 7403 - PILOT REPORT:  LEFT FIREWALL FUEL VALVE T-HANDLE ILLUMINATED DURING TAKEOFF.  ABORTED TAKEOFF.  RE-SECURED LOOSE BLAST TUBE ON LT COWLING, INBOARD SIDE.  (X)
